# SDR DALA2023092908002

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER DOUBLER AT AFT FUSELAGE PRESSURE BULKHEAD LOWER AREA STA Y=1053 BTW LONG 29LH-29RH AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 00231: CORROSION LEVEL 2. INNER DOUBLER AT AFT FUSELAGE PRESSURE BULKHEAD LOWER AREA STA Y=1053 BTW LONG 29LH-29RH AT AFT CARGO COMPARTMENT (C2) WAS REPLACED PER B717-200 SRM 53-20-08-01, 51-41-02-0G PAR 4, AND 51-41- 05-0G PAR 8. (LP #2991938)
